# SDR 07FDEA02695

- Difficulty date: July 6, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 40,090 hours, 15,371 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53973276206
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, MISSING MATERIAL AT AFT CARGO COMPARTMENT DOOR LOWER FORWARD FRAME SKIN SURFACE AT FRAME 59A AND BETWEEN STR 41 AND 43 RT.  IT WAS REPAIRED IN ACCORDANCE WITH SRM 53-17-12 AND EA 6-5310-112433.
